MathSciNet Relay Station
MathSciNet bibliographic data
MR300263 (45 #9309) 54H20
Williams, R. F. Classification of symbol spaces of finite type. Bull. Amer. Math. Soc. 77 (1971), 439–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement